A Simple Identification Proof for a Mixture of Two Univariate Normal Distributions
No abstract is available for this item.
Volume (Year): 25 (2008)
Issue (Month): 1 (June)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: https://tcs.wildapricot.org/
|Order Information:||Web: http://www.springer.com/statistics/statistical+theory+and+methods/journal/357/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hajo Holzmann & Axel Munk & Tilmann Gneiting, 2006. "Identifiability of Finite Mixtures of Elliptical Distributions," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 33(4), pages 753-763.
- Lüxmann-Ellinghaus, U., 1987. "On the identifiability of mixtures of infinitely divisible power series distributions," Statistics & Probability Letters, Elsevier, vol. 5(5), pages 375-378, August.
- Ferrari, Silvia L. P. & Cordeiro, Gauss M. & Uribe-Opazo, Miguel A. & Cribari-Neto, Francisco, 1996. "Improved score tests for one-parameter exponential family models," Statistics & Probability Letters, Elsevier, vol. 30(1), pages 61-71, September.
When requesting a correction, please mention this item's handle: RePEc:spr:jclass:v:25:y:2008:i:1:p:113-123. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.